# SDR AALA20091118TUL04

- Difficulty date: November 18, 2009
- Submitted: December 28, 2009
- Operation: Air carrier
- Aircraft: N9617R
- Make and model: Doug DC-9-83
- Aircraft serial: 53564
- Aircraft time: 35,444 hours, 16,488 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BOTTOM OF CUSP AT STATION 680.  INSTALLED DOUBER PER AARD 53-20-00-16.
